| Model Number |
620RG29 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 29mm mitral annuloplasty ring, it was explanted and replaced with a 29mm mitral bioprosthetic valve.The reason for replacement was not reported.It was reported there was no malfunction of the device.No additional adverse patient effects were reported.